# SDR 95ZZZX2837

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N449ML
- Make and model: Cndair CL6002B16
- Aircraft serial: 5022
- System (JASC): 4980 · APU Exhaust System
- Part: Clamp
- Part number: 38460271
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE APU FROM THE AIRCRAFT, MAINTENANCE PERSONNEL DISCOVERED THE APU EXHAUST NOZZLE CLAMP CRACKED AT THE WELD AREA WHERE THE SURGE VALVE EXHAUST PORT IS MOUNTED.  THIS IS THE FIRST ONE FOUND CRACKED.  MOST HAVE BEEN BENT IN THIS AREA.  SUSPECT CAUSE IS DUE TO REMOVAL AND REPLACEMENT OF THE CLAMP ASSEMBLY FROM A 90 DEGREE ELBOW AND HOSE ATTACH POINT.  THE AREA TO WORK IN IS LIMITED WHEN IN THE AIRCRAFT.  ADDITIONALLY, THE ELBOW AND HOSE IT ATTACHES TO CREATES FURTHER PROBLEMS.  SUBMITTER SUGGESTS TO PREVENT RECURRENCE, A BETTER DESIGNED ATTACHMENT AT THE SURGE VALVE EXHAUST CAN BE DEVELOPED.  OPER CONTROL NR JZBR9510212.
